# SDR 98ZZZX4626

- Difficulty date: October 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N75NP
- Make and model: Braero BAE125800A
- Aircraft serial: NA0441
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG390E
- Condition: Damaged
- Location: Battery Bay
- Part time: 513 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH BATTERIES RG390E BLEW HOLE IN THE SIDE.  ENGINE WOULD NOT START.  380 TOTAL LANDINGS.
